# SDR 2022F00171

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: General aviation
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 38,570 hours, 18,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 FAIL CLIMB OUT AT 170 A/I WING FAIL ASSOCIATED WITH BLEED 2 FAIL  -  IN REF TO DEFECT 13254/1, R&R BLEED 1 OVERPRESSURE SWITCH, AND PUT BLED 1 SYS BACK IN OPERATIONAL CONDITIONS. PERFORMED ENGINE RUNS, AND
PERFORMED WING THERMAL ANTI-ICE SYS OPS TEST REF E190 AMM 30-11-00. OPS CHECK GOOD, NO DEFECTS NOTED. REF FIM 36-10-00-810-805-A, SECTION B, FOR CORRELATING CONDITIONS OF BOTH BLEED SYSTEMS AND FAULTS.
